Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 348, Number 4
HTML articles powered by AMS MathViewer

Nonsmooth sequential analysis in Asplund spaces
Boris S. Mordukhovich and Yongheng Shao PDF
Trans. Amer. Math. Soc. 348 (1996), 1235-1280
Duality and Polynomial Testing of Tree Homomorphisms
P. Hell, J. Nesetril and X. Zhu PDF
Trans. Amer. Math. Soc. 348 (1996), 1281-1297
Shellable Nonpure Complexes and Posets. I
Anders Björner and Michelle L. Wachs PDF
Trans. Amer. Math. Soc. 348 (1996), 1299-1327
On universal relations in gauge theory
Selman Akbulut PDF
Trans. Amer. Math. Soc. 348 (1996), 1329-1355
The space of $\omega$-limit sets of a continuous map of the interval
Alexander Blokh, A. M. Bruckner, P. D. Humke and J. Smítal PDF
Trans. Amer. Math. Soc. 348 (1996), 1357-1372
Twisted Groups and Locally Toroidal Regular Polytopes
Peter McMullen and Egon Schulte PDF
Trans. Amer. Math. Soc. 348 (1996), 1373-1410
Some remarks on a probability limit theorem for continued fractions
Jorge D. Samur PDF
Trans. Amer. Math. Soc. 348 (1996), 1411-1428
Analysis of the Wu metric. I: The case of convex Thullen domains
C. K. Cheung and Kang-Tae Kim PDF
Trans. Amer. Math. Soc. 348 (1996), 1429-1457
Comparative asymptotics for perturbed orthogonal polynomials
Franz Peherstorfer and Robert Steinbauer PDF
Trans. Amer. Math. Soc. 348 (1996), 1459-1486
A Periodic Point Free Homeomorphism of a Tree-Like Continuum
Piotr Minc PDF
Trans. Amer. Math. Soc. 348 (1996), 1487-1519
Whitehead test modules
Jan Trlifaj PDF
Trans. Amer. Math. Soc. 348 (1996), 1521-1554
Further Nice Equations for Nice Groups
Shreeram S. Abhyankar PDF
Trans. Amer. Math. Soc. 348 (1996), 1555-1577
A Groenewold-Van Hove Theorem for $S^2$
Mark J. Gotay, Hendrik Grundling and C. A. Hurst PDF
Trans. Amer. Math. Soc. 348 (1996), 1579-1597
Transfer operators acting on Zygmund functions
Viviane Baladi, Yunping Jiang and Oscar E. Lanford III PDF
Trans. Amer. Math. Soc. 348 (1996), 1599-1615
Epigraphical and Uniform Convergence of Convex Functions
Jonathan M. Borwein and Jon D. Vanderwerff PDF
Trans. Amer. Math. Soc. 348 (1996), 1617-1631
Totally real submanifolds in $S^6(1)$ satisfying Chen’s equality
Franki Dillen and Luc Vrancken PDF
Trans. Amer. Math. Soc. 348 (1996), 1633-1646
Cohomological dimension and metrizable spaces. II
Jerzy Dydak PDF
Trans. Amer. Math. Soc. 348 (1996), 1647-1661